# SDR DL72S951647

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FROM SCHEDULED MTC SHEET.  COMPLY WITH PERMANENT REPAIR PER 53-11-0 STA 913 AFT RT WHEEL WELL.  REPAIRED PER MM 53-11-0 PG 814.
